Publications of S.L. Hakimi
Articles in journal or book's chapters
  1. O. Kariv and S.L. Hakimi. An Algorithm Approach to Network Location Problems I. The p-centers. SIAM Journal of Applied Mathematics, 37:513-538, 1979. [bibtex-entry]

  2. S.L. Hakimi. Optimum Locations of Switching Centers and the Absolute Centers and Medians of a Graph. Operations Research, 12:450-459, 1964. [bibtex-entry]



This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All person copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.

Les documents contenus dans ces répertoires sont rendus disponibles par les auteurs qui y ont contribué en vue d'assurer la diffusion à temps de travaux savants et techniques sur une base non-commerciale. Les droits de copie et autres droits sont gardés par les auteurs et par les détenteurs du copyright, en dépit du fait qu'ils présentent ici leurs travaux sous forme électronique. Les personnes copiant ces informations doivent adhérer aux termes et contraintes couverts par le copyright de chaque auteur. Ces travaux ne peuvent pas être rendus disponibles ailleurs sans la permission explicite du détenteur du copyright.

Last modified: Sun Nov 1 08:22:55 2009 by theme1.
This MCDA bibliography is updated by Vincent Mousseau.
Please report errors or send additional references (BibTEX format)

This document was translated from BibTEX by bibtex2html by Grégoire Malandain